# SDR 07FDEA01861

- Difficulty date: May 20, 2007
- Submitted: May 21, 2007
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 40,459 hours, 8,910 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886504
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE WING ANTI-ICE TELESCOPIC DUCT CUT-OUT STA XOS 464   AND STA 469 FOUND CRACKED.  [SUP 06-08-07]  REPAIRED AS PER SRM 57-10-00 VOLUME I, FIGURE 43.   REPAIR CLASSIFED AS MAJOR PER GMM 6-2-100.
